# SDR SWAA2022031765631

- Difficulty date: January 28, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N7882B
- Make and model: Boeing 737*
- Aircraft serial: 30271
- Aircraft time: 46,977 hours, 30,310 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER AT AREA AFT OF FCB BS536 S-25R WL155. MARKED / [01] DAMAGED REMOVED AT BS 500D +10' - 540 S-25R AND PERFORMED VISUAL INSPECTION IAW SRM 53-00-03-2R-1 REP.1 PAR 4(A-B1);[02] VERIFIED APPLICABILITY OF SRM 53-00-03-2R-1;[03] VERIFIED CORRECTIVE ACTION 1; NO DEFECTS NOTED.;[04] VERIFIED CORRECTIVE ACTION 2.;[05] HFEC INSPECTED CUTOUT AREA IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23; NO CRACKS NOTED DURING TIME OF INSPECTION. EQUIP ID#: IS000450 S/N: N500D000M120071;[06] HFEC INSPECTED OPEN HOLE ON S-25R IAW 737 NDTM PART 6 51-00-00 PROCEDURE 16; NO CRACKS NOTED DURING TIME OF INSPECTION. EQUIP ID#: IS000450 S/N: N500D000M120071 EQUIP ID#: ATS2407 S/N: MM1591DD064104;[07] APPLIED PRIMER TO REPAIR PARTS AND REPAIR AREA AT BTW BS 500D-540 AND S-25R IAW SRM 53-00-03-2R-1 REP.1 PAR 4J. OK TO INSTALL ALL REPAIR PARTS.;[08] OKAY TO INSTALL REPAIR PARTS FOR STR 25R AT BS 500D TO 540.;[09] INSTALLED REPAIR PARTS BS 500D-540; S-25R PER SRM 51-40-02-0G-0; SRM 53-00-03-2R-1 REPAIR 1; EA 22-153-00391 AND DWG 143A1215;143A3230;143A0060;[10] APPLIED CIC AT REPAIR AREA IAW ; SRM 53-00-03-2R-1 REPAIR 1.;[11] VERIFIED CORRECTIVE ACTION ITEMS 9; 10 & ACCOMPLISHMENT OF STEPS 1 & 2.;[12] REPAIRED STRINGER PER EA 22-153-00391;[13] VERIFIED CORRECTIVE ACTION 12.
